On the distribution of random walk local time
Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. 1, p. 63-89
@article{AIHPB_1987__23_1_63_0,
     author = {Borodin, A. N.},
     title = {On the distribution of random walk local time},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {23},
     number = {1},
     year = {1987},
     pages = {63-89},
     zbl = {0608.60065},
     mrnumber = {877385},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1987__23_1_63_0}
}
Borodin, A. N. On the distribution of random walk local time. Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. 1, pp. 63-89. http://www.numdam.org/item/AIHPB_1987__23_1_63_0/

[1] A.K. Aleškevičiene, On asymptotic distribution of local times of a recurrent random walk, IV USSR-Japan symposium on probability theory and mathematical statistics, Abstracts of communications, t. 1, Tbilisi, 1982, p. 97-98.

[2] A.N. Borodin, An asymptotic behaviour of local times of a recurrent random walk with finite variance, Theory Probability Appl., t. 26, 1981, p. 769-783. | MR 636771 | Zbl 0474.60056

[3] A.N. Borodin, On character of convergence to Brownian local time, LOMI Preprints, E-6-83, 1983. | MR 701013 | Zbl 0534.60032

[4] A.A. Borovkov, New limit theorems in boundary-value problems for sums of independent terms, Sibirsk. Matem. Ž., t. 3, 1962, p. 645-694. | MR 145568 | Zbl 0128.12906

[5] A.A. Borovkov, Stochastic processes in queueing theory, Nauka, Moscow, 1972. | MR 315800 | Zbl 0275.60102

[6] M.A. Evgrafov, Analytic functions, Nauka, Moscow, 1968. | MR 239053 | Zbl 1098.30001

[7] I.S. Gradštein, I.M. Ryžik, Tables of integrals, sums, series and products, Fourth edition, Fizmatgiz, 1962. | MR 161996

[8] R.C. Gunning, H. Rossi, Analytic functions of several complex variables, Englewood Cliffs, N. J., Prentice-Hall, 1965. | MR 180696 | Zbl 0141.08601

[9] I.A. Ibragimov, Yu.V. Linnik, Independent and stationary sequences of random variables, Wolters-Noordhoff, Groningen, 1971. | MR 322926 | Zbl 0219.60027

[10] V.S. Korolyuk, Yu.V. Borovskikh, Analytic problems of an asymptotic of probability distributions, Naukova dumka, Kiev, 1981. | MR 632258 | Zbl 0541.60017